# SDR DALA2022120507794

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 69,504 hours, 22,673 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS AFT COFFEE MAKER EMITTING SMOKE AND AN ELECTRICAL ODOR.  R & R COFFEE MAKER NR 3 IAW AMM 25-31. OPS CHECKED GOOD AND NO BURNING ODOR. C/W ODI CHK LIST AND WORKCARD 0550-9001-B757 AND INSPECTED COFFEE MAKER WIRING, IFE EQUIP, LIGHTS, BALLASTS, PSU, GALLEY EQUIP AND ALL COFFEE MAKERS W/ NO DEFECT NOTED.
